# SDR AWXA9500730

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Condition: Heat Inop
- Location: Vert Stab
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX/DEN - FLT NR 499 - AIR TURNBACK DUE TO LEFT ELEVATOR PITOT HEAT LIGHT ILLUMINATED DURING CRUISE.  AIRCRAFT RETURNED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED LEFT ELEVATOR PITOT TUBE. OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
